Content area

|
|

Hepatitis efter tygning af khat

Histopatologiske forandringer i og omkring et portalrum.
Forfatter(e)
Eva Teisen1, Ben Vainer2 & Henriette Ytting1 1) Hepatologisk Klinik, Rigshospitalet, 2) Patologiafdelingen, Rigshospitalet Ugeskr Læger 2016;178:V02160124
Reference: 
Ugeskr Læger 2016;178:V02160124
Blad nummer: 
Sidetal: 
2-3
Hepatitis after chewing of khat leaves
Chewing of leaves from the Catha edulis (khat) plant has amphetamine-like, stimulating effects and is used in rituals among East African men. In recent years, a possible liver-toxic effect has been observed in Somali immigrants in Western countries and has in severe cases led to death or liver transplantation. It is discussed whether the liver insufficiency represents a severe ethnic variant of autoimmune hepatitis, or a khat-induced hepatitis with autoimmune features. We describe six patients with Somalian background and possibly khat-induced toxic hepatitis.
Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Camilla Bang | 29/11
2 kommentarer
af Stine Madsen-Østerbye | 29/11
1 Kommentar
af Kaj Seidelin | 29/11
6 kommentarer
af Pedram Kazemi-Esfarjani | 28/11
2 kommentarer
af Ulf Bern Jensen | 24/11
2 kommentarer
af Bodil Marie Nielsen | 24/11
2 kommentarer
af Toke Seierøe Barfod | 23/11
2 kommentarer
af Thorkild I.A. Sørensen | 20/11
1 Kommentar
af Kim Varming | 20/11
1 Kommentar